# SDR SWAA2022032146782

- Difficulty date: September 20, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 21,828 hours, 9,517 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAFFLE CRACKED AT STA 500F TO 500G LBL 25 WL 153 / REMOVED AND REPLACED FWD CARGO BAFFLE STA 500F TO 500G LBL 25L WL 153 PER DWG 143A7505 SHEET 19 REV B AND SRM 51-40-02-0G-0. ATS ER 19-04887; REV IR; DATED 27-SEP-2109; PAGE 1-7; REPAIR-53EA-07260 REV 1
